# SDR FDEA201902090517

- Difficulty date: February 9, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 99,799 hours, 29,669 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AEA03642
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AT STA 1481 RBL 76 THRU RBL 106 FLOOR SUPPORT BEAM CORRODED UNDER NUT PLATES (MARKED). REMOVED AND REPLACED FLOOR SUPPORT ON MAIN DECK @ STA 1481, RBL-76 THRU RBL-  106; REF DRWG NEA6018 AND MD-10-SRM-51-22-01, VOL II.
